# SDR CA000128064

- Difficulty date: November 7, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,899 hours
- Engine: Pwa PT6A67D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pin
- Part number: MS16555622
- Condition: Worn
- Location: Control Linkage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, FOUND PARTS OF THE INERTIAL ICE VANE CONTROL LINKAGE LYING ON THE BOTTOM OF THE COWLING JUST BELOW INLET SCREEN.  HARDWARE REPLACED.
